# SDR ASOA200900845

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 11,167 hours, 7,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DRAG ANGLE FOUND CRACKED.  REMOVED AND REPLACED LT AFT DRAG ANGLE, APPLIED FAY SEAL AND A023 FINISH TO AREA IAW SRM 51-40-11 AND 51-41-02 AND DRAWING BA670-35002.
